# SDR CALA0100751

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 48,039 hours, 22,916 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER PIVOT PLATES CORRODED AT RIGHT O/B AND RIGHT I/B LUG BORES.  THE PIVOT PLATES WERE REMOVED AND REPLACED IAW EA 5530-01238.
